# SDR GTIA2024030837972

- Difficulty date: March 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 35,112 hours, 13,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D5337131620000
- Condition: Cracked
- Location: Fr 43
- Part time: 35,112 hours, 13,911 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO SERVICE ORDER 122190 NR 34202.  AD RELATED (AD 2020-02-20) LH SIDE BOX BEAM FLANGE HAS TWO CRACK INDICATIONS AT 11' OCLOCK AND 1 O'CLOCK FAIRING O/B.  RAF 3310442-01 GENERATED.  SDR GENERATED.-ACCOMPLISHED REPAIR OF FR43 LH SIDE BOX BEAM PER EO 5330-1412-002 INSTRUCTIONS CAT A NO REINSPECT
